Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having POIS syndrome. Taking Theragran and multivitamin. What do you recommend?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1843 Questions
Question
Hello again, and thank you for your last wonderful advice, which is very informative and helpful advice to me that I can use.

Regarding my previous inquiries on that I think I have the Post Orgasmic Illness Syndrome (POIS), I want to report to you that I got better from POIS by taking so far just 1 tablet of the Iron 65 mg.

I took for the first time just one tablet of the Iron 65 mg and after a few hours, then I feel so much better out of my symptom!

Somebody told me to take the Iron either one tablet of the 65 mg of Iron once every 3 days or once every 5 days, and that will be sufficient.

I did saw before on an online support forum for POIS, that somebody in that forum said that he take the Iron, and that the Iron cured his POIS.

I took the Iron 65 mg one tablet about less than four hours ago, and as I'm writing this inquiry, I'm feeling so much better from POIS!

I want to ask you four questions.

I've been taking Theragran-M multivitamin for more than five to six months, and it already have 9 mg of Iron in it, but how come every time I take that multivitamin, then it didn't work, but immediately after taking that multivitamin made me feel worse instead?

What is the instruction and what do you recommend of how to take the Iron 65 mg, is there any precautions, and also how long maximum I cannot pass on taking it?

What do you think the Iron might help me with or even cure my POIS, do you and what do you think is the theory behind it?

Can Iron cure POIS?

I want to let you know that after taking just 1 tablet of Iron 65 mg today and felt already a lot better from my POIS, I discovered at this hour that I'm not easily to get mad or impatient as to compare before and yesterday when I was suffering from my POIS! That is so weird! Do you think that is weird?

Thank you for your patience, and by the way, if the Iron turns out to fail, then I can still use your last advice, which I want to tell you that your last advice is very informative and is very helpful, and if I use your last advice, then your last advice will definitely help me, I think, if I were to try your last advice.

Sincerly
Posted Tue, 5 Nov 2013 in Sexual Problems
 
 
Answered by Dr. Ashish Mittal 15 hours later
Brief Answer:
You can continue iron.

Detailed Answer:
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

I've been taking Theragran-M multivitamin for more than five to six months, and it already have 9 mg of Iron in it, but how come every time I take that multivitamin, then it didn't work, but immediately after taking that multivitamin made me feel worse instead?
What is the instruction and what do you recommend of how to take the Iron 65 mg, is there any precautions, and also how long maximum I cannot pass on taking it?

Answer: It is weird but some time it happen in medical science. Sometime belief in some treatment also lead to significant improvement.

What do you think the Iron might help me with or even cure my POIS, do you and what do you think is the theory behind it?
Can Iron cure POIS?

Answer: No scientific study done on it, but if you are responding and tolerating iron, then I would advice you take it alternate day.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
http://bit.ly/Dr-Ashish-Mittal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor